Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
escocesa1

Headaches, should I keep taking tane?

Recommended Posts

I've just finished my first month on roaccutane and up until a few days ago everything has been absolutley fine (except the muscle pain but i've been working out so partly my own fault). About three days ago I started getting a headache that felt like my eyes were going to pop out. I saw my derm on Friday and she said that if they continue then to stop taking the tablets. She also offered to lower my dose (I'm on 55mg per day, the maximum for my weight) but didn't insist and so I said no, because lower doses mean a higher chance of relapse.

Now I'm confused, if the headaches can be as serious as my derm said, then why did she still give me the prescription for the full dosage? Has anyone else had headaches like this?

xxxxx

Link to post
Share on other sites

I have been getting off and on headaches that are very mild (just really really light pain) since Day 2 (I'm now on Day 10). I called my derm's office on Friday because of the headaches. My derm's RN told me that they are a side effect and to take either Advil or Aleve for them. If they don't go away from pain relievers or if they got worse almost severe to stop taking accutane for a few days (up to 7 days) and they should subside and you can start again.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×